# SDR REXA2024102801040

- Difficulty date: February 4, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 22,511 hours, 16,958 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Part number: CC670387265
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT DOOR TRACK IS CHAFED IN TWO LOCATIONS 0.250 LONG, 0.250 WIDE AND 02.015 DEEP  REMOVED DAMAGE IAW GREO 670-53-61-1296 REV-- DATED: 2018-03-28
